Journal article icon

Journal article

Limits on anomalous triple gauge couplings in p(p)over-bar collisions at root s=1.96 TeV

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.76.111103

Authors


Expand authors...
Journal:
PHYSICAL REVIEW D
Volume:
76
Issue:
11
Publication date:
2007-12-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:dffc1b10-cb67-4a9c-a6c7-2d04d0e9282f
Source identifiers:
27321
Local pid:
pubs:27321

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP